# SDR IPXA11568949

- Difficulty date: August 13, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C3, DENT IN NR 6 SLAT LOWER T/E WEDGE 26" FROM INBD END 3" FROM T/E.  REPAIRED DENTED T/E WEDGE IAW SRM 57-43-02-0I-1, SRM 57-43-02-1A-1 SRM 57-43-02-1, SRM 57-70-10, ER 11-03991.
